Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
177 Doctors are Online

Raised skin rashes on the arm worse on applying hydrocort. Treatment?

Im a counselor at band camp..we have 3 kids at camp all teens from nj. One feels ill and suddenly has a rash where she crosses her arms (back of hands touching back of arms) Its raised and feels like my skin burns underneath she added hydrocort and its worse! The other two kids have intense abd pain and nausea worse in am and pm. Any advice?
Asked On : Tue, 21 Aug 2012
Answers:  1 Views:  34
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Jul 2012
Hi there. It appears that the kid with the rash has urticaria; the others appear to have food poisoning. Since you are out in the ? wild, perhaps they ingested something in the last 24 hrs that caused the problem? berries/mushrooms? An antihistamine tablet should help the former & you may require antibiotics for the latter with lots of hydration & fluids, water etc. cheer & take care. The sooner you get them back to base camp, the better. Cheers!
Answered: Tue, 21 Aug 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor